Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 17, Number 7  


Numerical methods
On the accuracy of difference schemes for one-dimensional problems of gas dynamics
V. N. Abrashin, P. P. Matus
1155
Difference schemes of a high order of accuracy for a singularly perturbed boundary value problem
M. V. Alexeevsky
1171
On the accuracy of modified difference and finite-element schemes for a model problem on cracks
V. B. Andreev
1184
Nonlocal parabolic problems and the inverse problem of heat conduction
P. N. Vabishchevich
1193
Some self-similar problems of gas dynamics with account taken of complementary nonlinear effects
P. P. Volosevich, E. I. Levanov
1200
Calculation on a stationary Euler grid of the flow around bodies of changing form
B. P. Gerasimov, S. A. Semushin
1214
Three-dimensional differential-difference schemes of magnetohydrodynamics
V. M. Goloviznin
1222
Locally barotropic difference schemes of gas dynamics
V. M. Goloviznin, E. A. Samarskaya
1228
On the method of nets for the Sturm–Liouville problem with a generalized differential Hermite operator
S. G. Gocheva, V. L. Makarov
1239
On the stability, in the class of positive solutions, of the time-inverse Cauchy problem for the heat equation
E. A. Grigor'ev
1250
Investigation of convergence in difference norms of schemes of the finite element method with numerical integration for fourth-order elliptic equations
R. Z. Dautov, A. V. Lapin
1256
The development of the method of fictitious unknowns – conjugate directions
I. E. Kaporin, E. S. Nikolaev
1270
On difference schemes for a nonlinear Sturm–Liouville problem
A. V. Kregzhde
1280
On the question of the convergence of difference schemes for generalized solutions of the Poisson equation
R. D. Lazarov
1285
On the convergence of difference solutions to generalized solutions of a biharmonic equation in a rectangle
R. D. Lazarov
1295
On the correctness of nonlinear two-layer operator-difference schemes
A. D. Lyashko, E. M. Fedotov
1304
Operator-difference schemes
A. A. Samarskii, V. F. Tishkin, A. P. Favorski, M. Yu. Shashkov
1317
Numerical inversion of some integral operators of the first kind
M. M. Khapaev (Jr.)
1328

Letter to the editor
Поправки к статье: «О существовании обобщенных и стационарных статистических решений для системы уравнений электронной жидкости в ограниченной области» (Дифференц. уравнения, 1980, т. 16, № 3)
A. P. Kharchenko
1340
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021